# SDR USAA2009052991347

- Difficulty date: May 27, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- Aircraft time: 55,974 hours, 38,182 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FPBH - MAJOR REPAIR - TASK CARD 03-0553-8-0105 - CRACK  IN VERTICAL BEAM WEB OF BS179 PRESSURE BULKHEAD AT WL178. REPAIRED VERTICAL BEAM WEB OF BS179 PRESSURE BULKHEAD AT WL178 IAW B737 SRM 53-10-08.
